On meromorphic functions with maximal defect sum

Volume 100 / 2011

Pham Duc Thoan, Le Thanh Tung Annales Polonici Mathematici 100 (2011), 115-125 MSC: Primary 32H30; Secondary 32H04, 32H25, 14J70. DOI: 10.4064/ap100-2-2

Abstract

The purpose of this article is twofold. The first is to give necessary conditions for the maximality of the defect sum. The second is to show that the class of meromorphic functions with maximal defect sum is very thin in the sense that deformations of meromorphic functions with maximal defect sum by small meromorphic functions are not meromorphic functions with maximal defect sum.

Authors

  • Pham Duc ThoanDepartment of Mathematics
    Hanoi National University of Education
    136 XuanThuy St., Hanoi, Vietnam
    e-mail
  • Le Thanh TungDepartment of Mathematics
    Hanoi National University of Education
    136 XuanThuy St., Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image